# SDR DALA1032059856

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 76,293 hours, 76,366 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND NOSE GEAR SUPPORT WEB LT DAMAGED (GOUGED).  PERFORMED PERMANENT REPAIR PER ERA 487318-14 REVISION ORIGINAL.  INSTALLED REPAIR PARTS PER SRM 53-05 FIG 36.
